Coherency Conditions in Simultaneous Linear Equation Models with Endogenous Switching Regimes
Christian Gourieroux,
Jean-Jacques Laffont and
Alain Monfort
Econometrica, 1980, vol. 48, issue 3, 675-95
Date: 1980
References: Add references at CitEc
Citations: View citations in EconPapers (84)
Downloads: (external link)
http://links.jstor.org/sici?sici=0012-9682%2819800 ... O%3B2-H&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
Related works:
Working Paper: Coherency Conditions In Simultaneous Linear Equation Models With Endogenous Switching Regimes (1979) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:48:y:1980:i:3:p:675-95
Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues
Access Statistics for this article
Econometrica is currently edited by Guido Imbens
More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().